# SDR C2XA02CL169

- Difficulty date: August 14, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3035060
- Condition: Coked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 4004 THE CREW REPORTED A LAV SMOKE WARNING INDICATION DURING CLIMB ACCOMPANIED BY A STRONG ODOR.  MAINTENANCE REPLACED THE NR 1 ENGINE FUEL NOZZLES.  OPERATIONAL CHECKS WERE GOOD.
